# SDR A6WA200840100

- Difficulty date: February 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 14,242 hours, 12,889 cycles
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FULL RT RUDDER AT HIGH ALTITUDE CLIMB 280 KNOTS WITH YAW DAMPER ENGAGED, STEPPED ON RUDDER TO CORRECT AND TRIMMED BACK IN POSITION, PROCEEDED NORMALLY.  (K)
